# SDR 98ZZZM42

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK IN DOUBLER ABOVE NR 2 PYLON ON LEFT WING L/EDGES AT RIB 5A AREA.  REF SRM 57-41-11 FIG 3 SHEET 1 ITEM 4, 2024-T81.  REF ASSY DRAWING HC572H1001 ITEM 75, P/N HC572H1081-000.  REPLACED DOUBLER, REF BAE DRAWING NR HC572H1081 AND SRM CHAPTER 51.  (M)
